... reaction to the morphine
It cant be morphine. Morphine doesnt come in patch form. Are you thinking of Fentanyl patches? This sounds like an allergic reaction. If the areas under the patches only are breaking out then one might consider it could be the adhesive but if his whole body is breaking out then it is probably the medication itself. Is he itching? He can take Benedryl to help with the reaction but he needs to remove the patches and call his Dr right away so they can give him a different pain medication.
Hi Peter. I'm Richard [Rich] and i've been on ChronicPain24/7 meds since 2002.
I'm on both 52micrograms/h and 35 micrograms/h depending on which i feel i need, as i try to have the least amount of medication to allow maximum brain/mind and memory
I'm a Vegetarian and as well as a high dose of Vitamins sorted by my Vegan Partner Debi
we've found that as i am allergic to plasters [with or without buprenorphine] its the glue from pine tree's causes allergy.
There's only 1 way to balance the skin & itchiness on top of the actual illness too.
1: Use 'Aveeno Oil' [colloidal wheatgerm] products to gently cleanse the area of the residue from the patches.
2: Use a snail gel [ helix aspersa muller] also choose a non-alcohol based one as they dry your skin out too.
3: Then re-apply a fresh patch to a new cycled area.
the snail gel helps your body heal and actually lasts months between new sessions of snail gel reapplying,
it truly is a natural wonder from the animal kingdom and its in their secretion so it doesn't harm the snails.
I hope this helps not just you but many. Rich.
- Morphine Information for Consumers
- Morphine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Morphine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Aug 2010 • 1 answer
Posted 1 Feb 2011 • 3 answers
Posted 10 Apr 2012 • 2 answers
Posted 20 Apr 2012 • 11 answers
Posted 10 Feb 2014 • 1 answer